# SDR ABXA2014041046

- Difficulty date: April 8, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142
- Aircraft time: 52,522 hours, 40,210 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TOP OF DESCENT, THE FLIGHT CREW COULD SMELL ELEC FUMES.  COMPLIED WITH SMOKE, FIRE, & FUMES CHECKLIST & FUMES CEASED.  INSPECTED THE MAIN EQUIPMENT CTR, FWD EQUIPMENT COMPARTMENT, GALLEY AREA, HOT CUP, LAVATORY & RT AIR PACK, NO DEFECTS WERE FOUND.  OPERATED BOTH PACKS IAW AMM 21-51-03-4, NO ODORS WERE NOTED.
